# SDR DLM88030459

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 31,266 hours, 24,316 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT SIDE SQUEAL REPORTED BY FLIGHT ATTENDANT AFTER T/O. REMOVED LEFT FOWARD OVERWING EXIT DOOR CLEARED SEAL   INSPECTED SEAL AND DOOR NO FURTHER DEFECTS NOTED PERFORMED  OVERWING EMERGENCY EXIT CHECK ON LEFT FORWARD DOOR PER M/M.
